Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the representation of cardinal algebras by directed sums

Author: A. Bruce Clarke
Journal: Trans. Amer. Math. Soc. 91 (1959), 161-192
MSC: Primary 08.00
MathSciNet review: 0106199
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Generalized arithmetic, Duke Math. J. vol. 9 (1942) pp. 283-302. MR 0007031 (4:74g)
  • [2] A. B. Clarke, A theorem on simple cardinal algebras, Michigan Math. J. vol. 3 (1956) pp. 113-116. MR 0076717 (17:934d)
  • [3] M. M. Day, Arithmetic of ordered systems, Trans. Amer. Math. Soc. vol. 58 (1945) pp. 1-43. MR 0012262 (7:1a)
  • [4] A. Tarski, Cardinal algebras, New York, Oxford University Press, 1949. MR 0029954 (10:686f)
  • [5] -, Axiomatic and algebraic aspects of two theorems on sums of cardinals, Fund. Math. vol. 35 (1948) pp. 79-104. MR 0029955 (10:687a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 08.00

Retrieve articles in all journals with MSC: 08.00

Additional Information

Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society